November 23, 2015

FEVOVIB | Phenylephrine HCl 2.5mg + CPM 1mg + Paracetamol 125mg

Phenylephrine HCl 2.5mg + CPM 1mg + Paracetamol 125mg

Item Code: FEVOVIB-SYRUP

Fostered with a team of brilliant professionals, we are able to manufacture, distribute and supply quality approved range of Phenylephrine Hydrochloride Chlorpheniramine Maleate Paracetamol Syrup. The offered syrup is processed using the supreme quality chemical compounds and contemporary technology. Owing to its attributes like long shelf life and highly effective, this syrup is used for sinus congestion, sneezing, runny nose, itchy nose or throat, itchy or watery eyes, upper respiratory infections and allergies.

Features:
  • Safe to consume
  • Highly effective
  • Non toxic
Specifications
  • Product Name: Phenylephrine Hydrochloride Chlorpheniramine Maleate Paracetamol Syrup
  • Trade Name: Fevovib Syrup
  • Available Composition: Phenylephrine HCl 2.5mg + CPM 1mg + Paracetamol 125mg Syrup
  • Packing: 60ml
  • Therapeutic use: Anti Allergic NSAID
Other Information
  • Pay Mode Terms: L/C (Letter of Credit), D/A (Documents Against Acceptance), D/P (Documents Against Payment), T/T (Bank Transfer), Other
  • Minimum Order Quantity: 10 Pack
  • Port of Dispatch: Chandigarh, India
  • Delivery Time: Prompt
PRIMA (GENERAL), SYRUP
About admin

Your Name (required)

Your Email (required)

Phone (required)

Your Message

Send Enquiry